Tylenol Infants' Acetaminophen Drops

When it comes to reducing fever or relieving pain in babies, Infants' Tylenol has been the brand trusted by doctors and moms for over 50 years. Infants' Tylenol Acetaminophen Suspension Concentrated Drops is a medicine for babies that provides fast and effective relief of babies' fever and pain symptoms. Tylenol Infant Grape Suspension Drops contains acetaminophen which provides pain relief from teething pain, immunization, colds, or flu. Relieves infants' fever and pain symptoms. Contains acetaminophen for fast pain relief associated with teething, immunization, colds or flu. Gentle on the stomach lining Dye free, Alcohol-Free Directions: Do not give your child more than directed (see liver warnings). Infants up to 23 months: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use enclosed syringe and find the right dose on the chart. If possible, dose by weight, otherwise use age. Use only the syringe provided. Dispense liquid slowly into child’s mouth or mix with any liquid or soft food. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours. Medicinal Ingredient (each 1 mL contains): Acetaminophen 80 mg Purpose: Pain reliever, fever reducer Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, citric acid, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum. Warning: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days
Skip to product information
1 of 1

Tylenol Infants' Acetaminophen Drops

Infants' Tylenol Acetaminophen Suspension Concentrated Drops is a medicine for babies that provides fast and effective relief of babies' fever and pain symptoms.
1 option available
$6.99
Free no-hassle returns
Free no-hassle returns

Relieves infants' fever and pain symptoms.

Contains acetaminophen for fast pain relief associated with teething, immunization, colds or flu.

Gentle on the stomach lining

Dye free, Alcohol-Free

Medicinal Ingredient (each 1 mL contains): Acetaminophen 80 mg Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, citric acid, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.
Directions: Do not give your child more than directed (see liver warnings). Infants up to 23 months: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use enclosed syringe and find the right dose on the chart. If possible, dose by weight, otherwise use age. Use only the syringe provided. Dispense liquid slowly into child’s mouth or mix with any liquid or soft food. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours. Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days

When it comes to reducing fever or relieving pain in babies, Infants' Tylenol has been the brand trusted by doctors and moms for over 50 years. Infants' Tylenol Acetaminophen Suspension Concentrated Drops is a medicine for babies that provides fast and effective relief of babies' fever and pain symptoms. Tylenol Infant Grape Suspension Drops contains acetaminophen which provides pain relief from teething pain, immunization, colds, or flu.

  • Relieves infants' fever and pain symptoms.

  • Contains acetaminophen for fast pain relief associated with teething, immunization, colds or flu.

  • Gentle on the stomach lining

  • Dye free, Alcohol-Free

Directions: Do not give your child more than directed (see liver warnings). Infants up to 23 months: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use enclosed syringe and find the right dose on the chart. If possible, dose by weight, otherwise use age. Use only the syringe provided. Dispense liquid slowly into child’s mouth or mix with any liquid or soft food. Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours.

Medicinal Ingredient (each 1 mL contains): Acetaminophen 80 mg

Purpose: Pain reliever, fever reducer

Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, citric acid, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.

Warning: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!